Please use this identifier to cite or link to this item:
Title: Fixed point theorems for mappings satisfying a condition of integral type in partially ordered sets
Authors: Harjani, J. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Fixed point
Partially ordered metric spaces
Teoría del punto fijo
Issue Date: 2010
Project: Analisis No Lineal y Aplicaciones. 
Journal: Journal of Convex Analysis 
Abstract: The purpose of this paper is to present some fixed point theorems for monotone operators in a metric space endowed with a partial order using a general contractive condition of integral type.
ISSN: 0944-6532
Source: Journal of Convex Analysis [ISSN 0944-6532], v. 17, p. 597-609
Appears in Collections:Artículos
Show full item record

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.